Cardiorespiratory toxicity due to miconazole

Victor Fainstein, G. P. Bodey

Research output: Contribution to journalArticle

41 Scopus citations

Abstract

Seven patients with hematologic malignancies who were treated with miconazole for either suspected or proven fungal infections developed eight episodes of major adverse cardiorespiratory and anaphylactic reactions. All the episodes occurred after the first dose was administered, and the seven patients recovered without sequelae after the drug was withdrawn. None of them had a history of cardiac disease, and with the possible exception of one case of cardiac arrest, where the patient received doxorubicin, no predisposing factors could be found. The rate and length of administration, as well as the dose, should be carefully monitored to avoid these complications.

Original languageEnglish (US)
Pages (from-to)432-433
Number of pages2
JournalAnnals of Internal Medicine
Volume93
Issue number3
DOIs
StatePublished - Jan 1 1980

ASJC Scopus subject areas

  • Internal Medicine

Fingerprint Dive into the research topics of 'Cardiorespiratory toxicity due to miconazole'. Together they form a unique fingerprint.

Cite this